# SDR 3KUA2019F00089

- Difficulty date: October 17, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N17FA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 9,550 hours, 7,637 cycles
- Engine: Pwc PW535B
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Missing
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PILOT HAD LOUD NOISE THEM VIBRATION, WAS ON TAKE-OFF OUT OF 15K FEET AT 285 KNOTS.  RETURNED TO KRDU AND FOUND RIGHT ENGINE LOWER COWLING MISSING AND TOP COWLING HANGING ON AT TOP INBOARD ATTACH.  FASTENERS WERE IN INLET AND TR AND COWLING SHEET METAL WAS TORN OUT AT ALL HOLES.
